Im going againest all my own advice about taking my meds properly - but
im sick and tired of feeling “flat” and unable to enjoy anything whilst having the jab done. So im refusing my paliperadone 100mg today.
I feel absolutley fine, and im aware that yes its still in my body - but i came to the decision yesterday that i simply dont want it anymore.
Im gonna continue to take my 300mg Quietiapine at night - so i will still have a AP in me. I just dont want the injection anymore. I havent told them - im just not gonna show up.
Feel free to call me an idiot - but i want my enjoyment of life back.
Friend, im also on paliperidon 100 . I saw nurses wwriting somewhere that you came and did your injection. I guess they check regularly that list of patiants. You can delay it a few days to think about consequences but you cant abort taking your AP by yourself.
Hey Friend. I know the struggle. It’s really hard. And we want so much more out of life! I know you want to be there for your daughter. You are not an idiot. You are longing, and you want that longing to be met.
Unfortunately, because of this illness, you need a different way to meet that longing than not telling anyone and not showing up. You do have a say in your meds, as you should. But you don’t communicate that you are rational, reasoned, and informed by just not showing up.
Can you make an appointment with your psychiatrist and explain why you aren’t getting the injection? Can you at least call and leave a message for him/her or write him/her an email?
You’ll probably go bananas. Think of Percy. Discuss a med change with your doctor instead.
@everhopeful @FlyingPurplePeopleMeeter @anon27884915
Ok i will phone them up and tell them.
If i do go downhill - i promise you i will be the first to admit ive made a mistake
and go back on it. Its just that i feel so alive at the moment - and i dont wanna be flattened.
Its not always easy to see a Psych at a moments notice - but i will leave a message on the Duty Nurses Phone.
Glad you’re making the phone call! And I get that you will jump right back on meds. The problem is, sometimes the same meds don’t work or it will take you a while to get to this same stability. You’re doing really well! I just want you to stay feeling so alive!
Thank you - Ive got a feeling i will be just fine. If i start having a wobble i will seek help. Still taking the Seraqoul so im sure i will be ok.
Yes ,the depot can make one emotionally flat(My pdoc said so at my last appointment), but which is the greater of two evils feeling flat or becoming floridly psychotic through stopping your depot?
Yeah, i know im risking it. Im relying on the fact im still taking the pills.
But i also wanna know if i have recovered enough not to need it anymore?
Im gonna keep a close eye on my head - to see if any symptoms come back,
Its a risk im willing to take. Im certain i have enough insight to know if i have
deterioted. The only time ive ever REALLY enjoyed myself at the moment is if i have picked up the weed - which obviously is a bad idea.
If ive made a huge mistake - ill go for my injection.
You might not realize you are going downhill. And do you really want to risk it right now? You just got contact with your baby girl. What if you lose it around her? Do you want to scare her? Please don’t risk it. This is from another person that lost their kid for years. 18!
Well, i left a message with the CMHT - and they didnt bother to ring back, even tho it was due today.
I will see how i am over the weekend. They only do the Jabs Tuesdays and Thursdays anyway. So the earliest would be next week now.
If i get the slightest hint im losing it - i promise you i will be straight down there
to have it done.
You’re risking a lot.
Get the jab as soon as you can.
You don’t want to go bonkers!
OK OK! Earliest would be next Tuesday now anyway. I will have it done!!!
I felt so negative and angry, and was getting fed up with with my doctors office and thought I shouldn’t even get it if Im going through the hell I was every end of the month since my doctors office won’t prescribe it every 3 weeks instead of 4. I thought why torture myself, my symptoms would clearly go away if I went a couple months off it or forever off it and then they can just up my dose of sencond AP. KIND of your train of thoughts. Well, my pdoc made an exception and let me get it this time but never again. I have to wait the 4 weeks. I’ll tell you I feel so freaking normal after getting it! Get your jab, it’s only a matter of time before you relapse.
Be there for your little girl!
Im sure i will be absolutly fine - ive had a great time today pratting about on the pc re-installing all my steam games and mucking about with vmware and windows customization software. I would never risk going bonkers in front of my Daughter. You all spoke sense. Im 100% sure i will be fine till Tuesday.
Have you been on paliperidone pills?
No they weaned me onto the injection by giving me Risperadone for a month first…